Blank Cover Image

Solutions of First-Order Periodic Boundary Value Problem in Generalized Metric Spaces

Author(s):
Publication title:
Dynamics of continuous, discrete & impulsive systems. Series B, Applications & algorithms
Pub. date:
2016
Vol.:
23
Issue:
5-6
Page(from):
345
Page(to):
366
Pages:
22
Pub. info.:
Waterloo, Ont.: Watam Press
ISSN:
14928760
Language:
English
Type:
Academic Journal

Similar Items:

R.P. Agarwal, B. Ahmad, A. Alsaedi, N. Al-Malki

Watam Press

N.K. Sahu, R.N. Mohapatra, C. Nahak, N.K. Mahato

Watam Press

R.P. Agarwal, A. Alsaedi, B. Ahmad, H. Al-Hutami

Watam Press

S.H. Saker, H.M. Rezk, D. O'Regan, R.P. Agarwal

Watam Press

M. Muslim, A. Kumar, R.P. Agarwal

Watam Press

9 Academic Journal Two-Neutron Alignment in 127Xe

S. Chakraborty, H.P. Shanna, S.S. Tiwary, C. Majumder, P.K. Prajapati, S. Rai, P. Popli, M. Singh, S.S. Bbattacharjee, …

Sociedade Brasileira de Física

M. Mursaleen, K.J. Ansari, R.P. Agarwal

Watam Press

R. Agarwal, M.P. Goswami, R.P. Agarwal

Watam Press

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12